# SDR ASAA2016072117453

- Difficulty date: July 21, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 36,358 hours, 10,831 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL, RIGHT PACK LIGHT ILLUMINATED.  QRH FOLLOWED.  ACFT GROUNDED.  ACCOMPLISHED BITE TEST IAW AMM TASK 21-61-00-700-806-002.  BITE PASSED.  RAN BOTH PACKS FOR 15 MINUTES FOR GROUND VERIFICATION.  NO FAULTS NOTED.  RAN BITE AGAIN FOR BOTH CONTROLLERS.  NO FAULTS.
